# SDR CALA2025120211629

- Difficulty date: November 26, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 106,948 hours, 25,822 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Proximity Sensor
- Condition: Miswired
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ARM LIGHT WILL NOT  COME ON.   INDICATION INOP. VERIFIED GIRT BAR ENGAGMENT OF DR 1R.  SWAPPED LIGHT MODULE FROM L1 DOOR, FAULT DID NOT FOLLOW, FIM SUGGESTS COULD BE GIRT BAR PROX SWITCH,  ALL TS PERFORMED REF FIM 25-66 TASK 802.  FOUND FWD SENSOR S10216 FAULTING AND S10217 WIRED INCORRECTLY. REPLACED FWD SENSOR AND REWIRED AFT SENSOR PER WDM 25-66-11-901 OPS CHECKS GOOD.  INSTALLED SWITCH COVERS AND BUSTLE IAW AMM 25-66-11/201. OPS CHKD GOOD.
